Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 1, pp. 107-123 (2008)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the twistor bundle of De Sitter space $\DS$

Eduardo Hulett

Facultad de Matemática, Astronomía y Física, FaMAF-CIEM, Ciudad Universitaria, 5000 Córdoba, Argentina,

Abstract: We study the twistor bundle $\cal{Z}$ over De Sitter space $\DS$. Viewing $\cal{Z}$ as an $SO(1,1)$-principal bundle over the Grassmannian $G_2(\bb{L}^4)$ of oriented space-like planes in Lorentz-Minkowski $4$-space, the orthogonal complement of the fibers of $\pi':\cal{Z}\to G_2(\bb{L}^4)$ defines a 4-dimensional horizontal neutral (of signature $(++--)$) distribution $\cal{H} \subset T\cal{Z}$. Two $SO(3,1)$-invariant almost Cauchy-Riemann structures $ \cal{J}^I$ and $ \cal{J}^{II}$ on $\cal{H}$ are introduced. According to which structure is considered two classes of horizontal holomorphic maps arise. These maps are projected to $\DS$ onto space-like surfaces with different properties. We characterize both classes of horizontal maps in terms of the geometry of their projections to $\DS$.

Keywords: De Sitter space-time, twistor bundle, harmonic maps, holomorphic structures

Classification (MSC2000): 53C43, 53C42, 53C28

Full text of the article:

Electronic version published on: 26 Feb 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition